NOTICE OF SERVICE INTERRUPTION: Website request forms will be out of service during the maintenance window from 7:30PM-9:30PM Saturday May 21st. We apologize for any inconvenience.

County Sheriff, Fire Departments Warning About Fentanyl-Laced Counterfeit Pills

Share on Facebook Share on Twitter

fentanyl

The San Bernardino County Sheriff's Department and San Bernardino County Fire Department have seen a rise in the use of counterfeit prescription pills among high school teens.

The departments have also seen an increase in the circulation of the M-30 pill (Oxycodone). This pill is laced with deadly fentanyl, causing overdose deaths.

Fentanyl causes the following symptoms:
• Victim breathes slowly, or stops breathing
• Victim is drowsy or unresponsive
• Victim is snoring and you're unable to wake them
• Victim has small or pinpoint pupils

If you see these signs, immediately call 911 and say the person is suspected of having a fentanyl overdose. The longer you wait to call, the less likely the person will survive.